Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from spondylosis in L5 vertebra. Taking etura. Treatment options?

hi doctor, am XXXXXXX. I have been suffering from spondylosis in L5 vertebra fro the past 2 yr. am in treatment so far, but i have not yet felled any relief from pain, doctors have been changing medications in every review, presently i have been taking etura, vl this have more side effects and how can i solve this problem. will this reflect my marraige?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It looks quite strange for you to develop spondylosis at such a young age.
I would advise you to consult a good orthopedician and get relevant investigations done like
Serum VIT D,serum calcium and uric acid,thyroid panel,MRI of limbo sacral spine and CBC.
In the meanwhile take following measures
Reduce your weight
Go for long brisk walking
Avoiding long sittings
A proper treatment and managent shall make you all right completely.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor